# SDR CA960808009

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cessna 501
- Engine: Pwa JT15D1
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Condition: Damaged
- Location: Hp Turbine
- Part time: 3,287 hours
- Stage of operation: CR
- Nature of condition: O, R
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED MAXIMUM POWER COULD NOT BE ACHIEVED ON #1 ENGINE AT FL330, UNLESS IGNITERS WERE TURNED ON. HOT SECTION INSPECTION REVEALED ALL HIGH PRESSURE TURBINE BLADES WERE DAMAGED WITH SEVERAL BLADES MISSING LARGE PIECES. CAUSE AT THIS TIME IS NOT KNOWN.
